# SDR DALA2019021301097

- Difficulty date: April 26, 2017
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 73,792 hours, 12,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER MAIN TORQUE BOX UPPER AFT SKIN LBL 20 - RBL 13.8 CORROSION OUT OF LIMITS C/W ER/A 557897-14.
